# SDR MEX2004003

- Difficulty date: January 1, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 2720 · Rudder Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6428 - MEX-LAS - CAPTAIN REPORTED THAT DURING FLIGHT CONTROL TEST WITH THE RT RUDDER THE BLUE LIGHT OF 'RUDDER TRAVEL UNRESTRICTED' REMAINED ON.  AT HANGAR, THE RUDDER PROXIMITY SENSORS WERE VERIFIED AND IT WAS DETECTED A TROUBLE IN ONE SENSOR TARGET.  THE PROXIMITY SENSORS D1-33 AND D1-34 WERE ADJUSTED AND THE SYSTEM WAS TESTED IAW MM 27-20-00, ALL CORRECT.  (M)
